Epistane with an Ai?
- 09-16-2008, 03:10 PM
- 09-16-2008, 03:20 PM
You could, but I would not recommend it at all. EPI is pretty mild, but it has been reported to cause joint dryness, which is an indication of low estrogen.
Maybe run it for a week and see how you feel without using an AI. If you think that estro if rising, it's a simple add.
I will also add that ATD has a negative effect on you in the libido department. EPI in general has been reported to cause most to have high libido, and euphoria unlike most DS's.
- 09-17-2008, 10:52 AM
09-18-2008, 12:01 AM
I concur. Anti E properties are def there. An AI would be overkill and would prob just put the hurt on you and your joints. I would look into some cissus for just the Epi alone if your already prone to joint pain like myself.
Otherwise run the Epi solo as will be one hell of a ride... mostly side free ride at that.
Just make sure to have tha AI and a SERM on hand for your PCT though so you dont get any type of est rebound. You should be able to recover very easily from Epi though and if done right can even continue to gain through PCT.... I did
09-18-2008, 06:59 PM
I concur as well, I think it would be a waste, but have your pct supps on hand and ready for after your run just in case, and if you should need to add something, you'll already have it ready.
PHF Anabolic Trinity Epistane, Trenavar, and Mentabolan - Available Now!!
Celtic Labs-Trestobol, HaloMass, Celitren, Ostabal and more Available Now!!
PHF Rep/Celtic labs
09-20-2008, 07:36 PM
Looks like we're all in agreement here
04-16-2009, 06:06 AM
Everyone in this thread (including you) is pretty much saying that an AI is a bad idea with Epi. So why have an AI on hand? At what point would you want to start an AI?
Also, this is slightly OT but I've seen a number of reports of delayed gyno from Epi. Is that just bad luck or bad PCT? What's the best thing you can do to prevent gyno in PCT or later? I'm about to start my first cycle and this is the one side that scares me most because it's not reversible without surgery.
04-16-2009, 10:02 AM
I'd like to add my Epistane experience to this if you don't mind.
This was my first cycle in at least 2 years. I've done Nutrex 1-tu, X-mass, and propadrol (stopped that within a week or 2 due to itchy nipples). I also did 1-ad/4-ad for 3 weeks before depression kicked in and I had to stop.
I ran Epistane week 1 at 10mg each day. I moved to 20mg each day week 2. I thought about stopping because I prefer really short, mild cycles.
I was also taking NeoVar, CEL Cycle assist, NOW Adam, and NOW CoQ10.
I continued into week 3 at 20mg and started to feel a burning sensation and slight itching around my nipple area. I say around because it wasn't exactly on the nipples.
Yesterday I stopped the Epistane and started taking CEL PCT assist and Toremifene.
I thought my experience might help others since this thread is about Epistane and estrogen.
04-16-2009, 05:22 PM
Does anyone think pool shark did something wrong with his cycle which caused the possible gyno flare up?
Please keep up posted and let us know what happens. Good luck!
04-16-2009, 06:21 PM
i had no gyno at all during my epi cycle. i dosed the atd in my pct. the only problems i had was the atd made sleep impossible.
04-16-2009, 06:55 PM
The more I read the more I realize that Havoc/Epi is not the mild compound it's reputed to be. Sure, some people have no problem with it but there are many people who do everything right and still get into trouble.
I really appreciate all the info people have shared about their experience pro & con. No way I could have figured any of this out without input from people on this site and others.
I think I'm going to go with h-drol. I'll get slightly reduced gains but greatly reduced probability of sides. For me it's a fair trade. I'm looking for a shortcut to a little cut and a little bulk to feel better. Gyno, shrunken nuts, lost libido, shutdown test, hair loss, etc. are not going to make me feel better.
So I have an off topic question. Feel free to answer Y/N or ignore me. I got all my supps lined up for Havoc minus the AI. I suspect that I can basically run the same protocol for my cycle and PCT, but should I add an AI if I run h-drol instead? TIA
04-16-2009, 09:29 PM
The burning has stopped, the itching is tricky with me because I itch when I get sleepy, but I don't think that was it this time.
04-17-2009, 02:38 AM
I thought I'd just throw in my 2 cents, I'm in my 4th week of EPI. I have had NO sides negative sides at all. No gyno (actually have had some noticeable Gyno reduction), haven't had itching, nothing. I can report that I have had some Euphoria.
As to the AI, my roommate is also doing a cycle of EPI, and he started the cycle taking 6-OXO with EPI, and had tremendous joint pain; to the point where he had to stop taking the 6-OXO. So, I would definitely go with what the other guys are saying and keep the AI for the PCT.
04-17-2009, 07:18 AM
There is another thread on this site about the burning sensation. I can't post a link yet because I don't have 50 posts.
It also links to another thread with someone taking HDX2 while on Epistane.
Similar Forum Threads
- By BigBlackGuy in forum AnabolicsReplies: 13Last Post: 04-29-2011, 07:59 PM
- By Davrlev in forum AnabolicsReplies: 25Last Post: 02-09-2011, 07:25 AM
- By charger71 in forum AnabolicsReplies: 0Last Post: 01-03-2009, 03:09 PM
- By allknottedup in forum SupplementsReplies: 2Last Post: 08-30-2007, 08:10 AM